Thyroid UK


Hi All,

Anybody shed any light on why I have developed tinnitus.

I take Levothyroxine 100mcgs od; T3 5mcgs TDS. Vit B complex 1 od, Opti turmeric 1od,

Opti Omega fish oil 1od. I also took a course of Vit B12 prior to the Vit B complex.

The tinnitus started before I commenced the T3 and after the Vitamins. I was on Vitamin D but stopped it in case it was responsible. No joy!

I have Magnesium in a topical form, but haven’t really started it yet.

I saw my endocrinologist four weeks ago, and he altered my T3 dose from 10mcgs bd, to 5mcg TDS. Apparently I was slightly hyper. He tried to stop it altogether, but admitted it was the price! I have felt better on the T3, so I had to fight my corner somewhat. I see him again on the 23rd of November, having had repeat bloods prior to the appointment.

Thanks for any help!

1 Reply

Both hypo-T and B12 deficiency can cause tinnitus. I would guess that having your T3 dose reduced will not have helped.

Do you have any recent test results to share with us? They might reveal the source of the problem.

1 like

You may also like...